Evaluation of the path integral for flow through random porous media

File Description SizeFormat 
manuscript.pdfAccepted version1.49 MBAdobe PDFView/Open
Title: Evaluation of the path integral for flow through random porous media
Authors: Westbroek, MJE
Coche, G-A
King, PR
Vvedensky, DD
Item Type: Journal Article
Abstract: We present a path integral formulation of Darcy's equation in one dimension with random permeability described by a correlated multivariate lognormal distribution. This path integral is evaluated with the Markov chain Monte Carlo method to obtain pressure distributions, which are shown to agree with the solutions of the corresponding stochastic differential equation for Dirichlet and Neumann boundary conditions. The extension of our approach to flow through random media in two and three dimensions is discussed.
Issue Date: 12-Apr-2018
Date of Acceptance: 12-Feb-2018
ISSN: 2470-0045
Publisher: American Physical Society
Journal / Book Title: PHYSICAL REVIEW E
Volume: 97
Issue: 4
Copyright Statement: © 2018 American Physical Society, Phys. Rev. E 97, 042119
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/K503381/1
Keywords: Science & Technology
Physical Sciences
Physics, Fluids & Plasmas
Physics, Mathematical
Publication Status: Published
Open Access location:
Article Number: ARTN 042119
Online Publication Date: 2018-04-12
Appears in Collections:Condensed Matter Theory
Earth Science and Engineering
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons